- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 498457, 14 pages
Computing Eigenvalues of Discontinuous Sturm-Liouville Problems with Eigenparameter in All Boundary Conditions Using Hermite Approximation
1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt
Received 23 March 2013; Revised 24 July 2013; Accepted 28 July 2013
Academic Editor: Jose L. Gracia
Copyright © 2013 M. M. Tharwat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- M. M. Tharwat, and S. M. Al-Harbi, “Approximation of Eigenvalues of Sturm-Liouville Problems by Using Hermite Interpolation,” Abstract and Applied Analysis, vol. 2013, pp. 1–14, 2013.
- Qiuxia Yang, Wanyi Wang, and Xingchao Gao, “Dependence of Eigenvalues of a Class of Higher-Order Sturm-Liouville Problems on the Boundary,” Mathematical Problems in Engineering, vol. 2015, pp. 1–10, 2015.